EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 96[110], pp. 31–39 (2014)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Convergence in Capacity of Rational Approximants of Meromorphic Functions

Hans-Peter Blatt

Katholische Universität Eichstätt-Ingolstadt

Abstract: Let $f$ be meromorphic on the compact set $E\subset\mathbb{C}$ with maximal Green domain of meromorphy $E_{\rho(f)}$, $\rho(f)<\infty$. We investigate rational approximants with numerator degree $\leq n$ and denominator degree $\leq m_n$ for $f$. We show that the geometric convergence rate on $E$ implies convergence in capacity outside $E$ if $m_n=o(n)$ as $n\to\infty$. Further, we show that the condition is sharp and that the convergence in capacity is uniform for a subsequence $\Lambda\subset

Keywords: rational approximation; convergence in capacity

Classification (MSC2000): 41A20; 41A24; 30E10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 30 Oct 2014. This page was last modified: 24 Nov 2014.

© 2014 Mathematical Institute of the Serbian Academy of Science and Arts
© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition